# SDR SWAA2022040653533

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF ACB FLOOR T STRAP STA 767 LBL 20 RBL 20 WL 159 / REMOVED AND INSTALLED NEW 'T' STRAP AT ACB BS 767 LBL 20 TO RBL 20 WL 159 IAW SRM 51-40-02. 59807U 11/16/19
